# SDR IPXA2017042116332

- Difficulty date: April 21, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 53,322 hours, 11,432 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Inaccurate
- Location: Standby
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 38,000 FT. CAPTAIN`S ALTIMETER READS 38,020, FIRST OFFICER'S ALTIMETER READS 38,000 AND STBY ALTIMETER READS 38,360.  REPLACED THE STANDBY ALTIMETER/AIRSPEED INDICATOR IAW MM 34-11-06-400-801.
